# SDR REXA2012073001212

- Difficulty date: July 30, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 26,619 hours, 24,047 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Drain
- Condition: Kinked
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TOILET SMOKE CAUTION MESSAGE IN FLIGHT.  PERFORMED QRH.  SWEET ODOR ASSOCIATED WITH IT.  DETECTOR WENT OFF.  FLIGHT ATTENDANT REPORTED SMOKE, BUT IT DISSIPATED VERY QUICKLY.  REPORTED NO PROBLEMS AND RESET SMOKE DETECTOR ALARM.  SEVEN MINUTES LATER ALARM WENT OFF AGAIN WITH HAZY SMOKE.  REPLACED BOTH COALESCER FILTERS IAW AMM 21-50-00.  WATER FOUND IN RIGHT COALESCER.  REPOSITIONED KINKED RIGHT WATER DRAIN HOSE.  PERFORMED ENGINE RUNS WITH BOTH MOTORS AND APU.  NO FAULTS NOTED.  TESTED SMOKE DETECTOR IN LAVATORY TWICE, OPS CHECKED GOOD.  COULD NOT DUPLICATE.  SUSPECT SMOKE NOTED WAS CONDENSATION FROM AIRCRAFT.  AIRCRAFT SYSTEM DUE TO HIGH HUMIDITY AND WET COALESCER FILTERS.  OK FOR SERVICE.
